Alert archive / Iowa / Flash Flood Warnings in 2015
Flash Flood Warning 13, NWS Omaha, NE
NWS Omaha, NE issued this flash flood warning at Jun 11, 2015, 3:10 PM CDT for Fremont County, Page County, Iowa. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 11, 2015, 3:10 PM CDT (20:10 UTC)
- Expired
- Jun 11, 2015, 6:00 PM CDT
- In force
- 3 hr
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
- Flood severity
- None
Counties Fremont County, IA, Page County, IA
The radar
The Omaha radar (KOAX), 90 km from the middle of the area, began a volume at 20:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 11, 5:15 PM CDT | FLASH FLOOD | Clarinda, IA | SEVERAL ROADS REPORTED CLOSED AROUND THE COUNTY BY SHERIFFS OFFICE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 125 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 8.2 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 630 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 288 m²/s²
- 0-3 km storm-relative helicity
- 416 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
209
WGUS53 KOAX 112010
FFWOAX
IAC071-145-112300-
/O.NEW.KOAX.FF.W.0013.150611T2010Z-150611T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
310 PM CDT THU JUN 11 2015
THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
PAGE COUNTY IN SOUTHWESTERN IOWA...
FREMONT COUNTY IN SOUTHWESTERN IOWA...
* UNTIL 600 PM CDT
* AT 307 PM CDT...DOPPLER RADAR INDICATED A CLUSTER OF THUNDERSTORMS
PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. RAINFALL AMOUNTS UP
TO ONE INCH HAVE BEEN ESTIMATED BY RADAR WITH THESE STORMS. FLASH
FLOODING IS EXPECTED TO BEGIN SHORTLY.
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE
WARNED AREA AS ADDITIONAL STORMS MOVE ACROSS THE AREA.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 59 IN IOWA BETWEEN MILE MARKERS 1 AND 22.
INTERSTATE 29 BETWEEN MILE MARKERS 1 AND 24.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 4059 9575 4060 9575 4062 9577 4065 9578
4067 9582 4073 9587 4076 9586 4078 9584
4087 9583 4090 9581 4090 9493 4058 9492
$$
FOBERT2 follow-up statements
567
WGUS73 KOAX 112220
FFSOAX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
520 PM CDT THU JUN 11 2015
IAC071-112226-
/O.CAN.KOAX.FF.W.0013.000000T0000Z-150611T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FREMONT IA-
520 PM CDT THU JUN 11 2015
...THE FLASH FLOOD WARNING FOR FREMONT COUNTY IS CANCELLED...
THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT. PLEASE CONTINUE TO HEED ALL ROAD CLOSURES.
LAT...LON 4059 9537 4073 9537 4073 9539 4090 9538
4090 9493 4058 9492
$$
IAC145-112300-
/O.CON.KOAX.FF.W.0013.000000T0000Z-150611T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PAGE IA-
520 PM CDT THU JUN 11 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR
PAGE COUNTY...
AT 516 PM CDT...A FEW THUNDERSTORMS WITH HEAVY RAIN WILL CONTINUE TO
SKIRT SOUTHERN PARTS OF THE COUNTY THROUGH 6 PM. LOCAL LAW
ENFORCEMENT REPORTED SEVERAL ROADS CLOSED DUE TO FLOODING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 4059 9537 4073 9537 4073 9539 4090 9538
4090 9493 4058 9492
$$
FOBERT597
WGUS73 KOAX 112300
FFSOAX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
600 PM CDT THU JUN 11 2015
IAC145-112307-
/O.EXP.KOAX.FF.W.0013.000000T0000Z-150611T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PAGE IA-
600 PM CDT THU JUN 11 2015
...THE FLASH FLOOD WARNING FOR PAGE COUNTY WILL EXPIRE AT 600 PM
CDT...
THE HEAVY RAIN HAS ENDED ACROSS MOST OF THE COUNTY. AN ISOLATED
THUNDERSTORM SOUTH OF CLARINDA IN THE SOUTHEAST CORNER OF THE COUNTY
WILL BE MOVING OUT OF THE AREA SHORTLY. FLASH FLOODING IS NO LONGER
EXPECTED TO POSE A THREAT.
LAT...LON 4059 9537 4073 9537 4073 9539 4090 9538
4090 9493 4058 9492
$$
FOBERTWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this flash flood warning went out at Jun 11, 12:16 PM CDT, 2 hours 54 minutes earlier.
Area forecast discussion, Jun 11, 12:16 PM CDT, 2 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
1216 PM CDT THU JUN 11 2015
...UPDATED HYDROLOGY AND AVIATION DISCUSSIONS...
.SHORT TERM...(TODAY THROUGH SATURDAY)
ISSUED AT 345 AM CDT THU JUN 11 2015
FORECAST CONCERNS WILL BE ONGOING THUNDERSTORMS...HEAVY RAIN AND
SEVERE WEATHER POTENTIAL...THEN DECREASING COVERAGE OF
STORMS/SHOWERS TONIGHT.
A PARADE OF SHORT WAVES WERE NOTED ON THE WATER VAPOR SATELLITE
IMAGERY WITH THE REMNANTS OF BLANCA AND ABUNDANT MOISTURE FROM
NEBRASKA WEST TO SOUTHERN CALIFORNIA. 4 TO 8 DEG C H7 DEWPOINTS
WERE COMMON OVER A LARGE AREA. THE 00Z OAX SOUNDING HAD 1.53 PWAT
WITH INSTABILITY AT 3300J/KG. THUNDERSTORMS ERUPTED NEAR THE FRONT
WEDNESDAY AFTERNOON AND ALSO ACROSS WESTERN AND CENTRAL NEBRASKA.
OVERNIGHT THESE STORMS CONTINUED TO DEVELOP AND PER THE RECENT
WSR-88D RADAR STRETCHED FROM SOUTHERN MN THROUGH EASTERN NEBRASKA
AND IOWA INTO NORTHWEST MISSOURI AND EASTERN KANSAS. ADDITIONAL
STORMS WERE LOCATED TO THE WEST OVER PARTS OF CENTRAL AND WESTERN
NEBRASKA.
THE OPERATIONAL MODELS WERE TOO FAR NORTH WITH THE HEAVY
RAIN OVERNIGHT SAVE FOR THE 00Z NCEP HRRR WHICH WAS A BIT FARTHER
SOUTH...BUT STILL LACKED THE STORMS FARTHER SOUTH MORE INTO KS.
THE STORMS IN WESTERN NEBRASKA SHOULD TRACK FARTHER NORTH
COMPARED TO THE AREA WITH RAIN THAT FELL OVER THE LAST 12HRS.
UPPER LEVEL SUPPORT WITH THE RIGHT REAR ENTRANCE OF THE JET
CONTINUES THROUGH 18Z IN NORTHEAST NEBRASKA. THE BEST OMEGA IS
OVER THE AREA EARLY THIS MORNING...THEN SHIFTS TOWARD SOUTHERN
MINNESOTA TOWARD 18Z...BUT LINGERS IN SOUTHWEST IOWA THROUGH 00Z.
THE H7 WARM AIR ADVECTION OVER CENTRAL NEBRASKA CONTINUES IN
EASTERN NEBRASKA THIS MORNING...THEN SHIFTS MORE INTO IOWA THIS
AFTERNOON. THE ATMOSPHERE REMAINS VERY MOIST WITH 1.5 TO 2.0
INCHES OF PWAT. THE LOW LEVEL JET OF 40 TO 50 KTS WHICH HAS AIDED
CONVECTION OVERNIGHT CONTINUES THIS MORNING...BUT SHIFTS INTO
WESTERN IOWA. WILL MAINTAIN HIGH POPS THIS MORNING AND THEN TREND
HIGHER POPS WITH THE DEFORMATION BAND AND ALONG THE FRONT THIS
AFTERNOON...GRADUALLY LOWERING SHOWER CHANCES THROUGH THE
EVENING.
THIS AFTERNOON...WILL NEED TO WATCH SOUTHEAST NEBRASKA/SOUTHWEST
IOWA ALONG THE FRONT AS INSTABILITY INCREASES TO 2000-3000 J/KG AND
THERE IS A SLIGHT CHANCE/ENHANCED RISK FOR SEVERE WEATHER IN THE
SOUTHEAST PART OF THE FORECAST AREA.
DRIER AIR ARRIVES FOR FRIDAY WITH THE COLD FRONT SLIPPING SOUTH
TOWARD SOUTHERN KANSAS. THE NEXT SHORTWAVE LIFTS NORTH ACROSS
KANSAS AND INTO NEBRASKA FRIDAY NIGHT AND SATURDAY. THIS WILL
RETURN SCATTERED THUNDERSTORMS TO THE AREA.
.LONG TERM...(SATURDAY NIGHT THROUGH WEDNESDAY)
ISSUED AT 345 AM CDT THU JUN 11 2015
SCATTERED THUNDERSTORMS WILL BE ONGOING SATURDAY NIGHT WITH SPOTTY
STORMS SUNDAY AND MONDAY. TEMPERATURES SHOULD BE CLOSE TO NORMAL
FROM THE UPPER 70S TO THE MID 80S.
&&
.AVIATION...(18Z TAFS FOR KOFK...KLNK AND KOMA.)
ISSUED AT 1210 PM CDT THU JUN 11 2015
MVFR TO IFR CEILINGS CONTINUE AT ALL SITES. THINK KLNK/KOMA MAY
SEE A BRIEF BREAK THIS AFTERNOON AS DRY SLOT MOVES ACROSS SOUTHERN
NEBRASKA...BUT OTHERWISE...GUIDANCE INDICATES THOSE CEILINGS WILL
CONTINUE THROUGH TONIGHT...WITH THE POTENTIAL FOR LIFR AT KOFK.
HAVE INDICATED CEILINGS BREAKING LATE MORNING TOMORROW...BUT HAVE
LOW CONFIDENCE IN THAT EVOLUTION. WINDS AT KLNK/KOMA MAY BE
VARIABLE FOR THE EARLY AFTERNOON BEFORE SETTLING TO
NORTHEASTERLY...THEN NORTH TO NORTHWESTERLY...BEHIND THE DEPARTING
SURFACE LOW.
&&
.HYDROLOGY...
ISSUED AT 1210 PM CDT THU JUN 11 2015
MORNING FLASH FLOOD WATCH HAS BEEN CANCELED AS RAIN MOVES OUT OF
THE AREA. THE OVERNIGHT/EARLY MORNING RAINS HIT HARDEST IN A
CORRIDOR FROM SEWARD/SALINE COUNTIES THROUGH LANCASTER/CASS/OTOE
AND INTO FREMONT/PAGE/MONTGOMERY. THAT CORRIDOR IS ALSO THE MOST
LIKELY AREA FOR DEVELOPMENT OF THUNDERSTORMS THIS AFTERNOON...WITH
STORMS SLIDING OUT OF SOUTHEAST NEBRASKA/SOUTHWEST IOWA BY AROUND
00Z. COVERAGE MAY BE SCATTERED (ESPECIALLY INITIALLY) AND STORMS
MAY BE TRANSIENT...BUT HEAVY RAINS WITH STORMS WOULD FALL ON
SATURATED SOIL AND COULD QUICKLY CAUSE FLASH FLOODING PROBLEMS.
FOR THAT REASON...HAVE ISSUED A FLASH FLOOD WATCH IN SOUTHEAST
NEBRASKA/SOUTHWEST IOWA FOR THIS AFTERNOON/EARLY EVENING.
&&
.OAX WATCHES/WARNINGS/ADVISORIES...
NE...FLASH FLOOD WATCH UNTIL 9 PM CDT THIS EVENING FOR NEZ065>068-078-
089>093.
IA...FLASH FLOOD WATCH UNTIL 9 PM CDT THIS EVENING FOR IAZ079-080-090-
091.
&&
SHORT TERM...ZAPOTOCNY
LONG TERM...ZAPOTOCNY
AVIATION...MAYES
HYDROLOGY...MAYESHazardous weather outlook, Jun 11, 10:59 AM CDT, 4 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 1059 AM CDT THU JUN 11 2015 IAZ043-055-056-069-079-080-090-091-NEZ050>053-065>068-078-088>093- 120600- MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT- PAGE-BUTLER-SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE- SALINE-JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON- 1059 AM CDT THU JUN 11 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA AND SOUTHEAST NEBRASKA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS SOUTHWEST IOWA INTO SOUTHEAST NEBRASKA BY MID-AFTERNOON. THE STORMS MAY BECOME SEVERE...WITH LARGE HAIL AND DAMAGING WINDS THE MAIN THREATS...AND ALSO THE CHANCE FOR A TORNADO OR TWO. ADDITIONALLY...THE STORMS ARE EXPECTED TO TRACK OVER AREAS THAT RECEIVED HEAVIER RAIN LAST NIGHT AND THIS MORNING...AND THEY WILL BRING THE RISK FOR FLASH FLOODING. STORMS ARE EXPECTED TO EXIT THE AREA BY SUNSET. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORM CHANCES RETURN FRIDAY NIGHT AND SATURDAY...WITH INTERMITTENT CHANCES EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FOR SOUTHEAST NEBRASKA AND SOUTHWEST IOWA THIS AFTERNOON. NEZ011-012-015>018-030>034-042>045-120600- KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-STANTON- CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON- 1059 AM CDT THU JUN 11 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL NEBRASKA AND NORTHEAST NEBRASKA. .DAY ONE...TODAY AND TONIGHT AN ISOLATED THUNDERSTORM IS POSSIBLE THROUGH AFTERNOON. SEVERE WEATHER IS NOT EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORM CHANCES RETURN SATURDAY...WITH INTERMITTENT CHANCES EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. MAYES
In the hours before
Local storm report, Jun 11, 11:27 AM CDT, 3 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1127 AM CDT THU JUN 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 5 WSW DENTON 40.71N 96.93W
06/11/2015 M4.12 INCH SEWARD NE COCORAHS
RAINFALL 24 HOUR
0700 AM HEAVY RAIN 1 NE BENNET 40.69N 96.49W
06/11/2015 M3.25 INCH LANCASTER NE COCORAHS
RAINFALL 24 HOUR
0700 AM HEAVY RAIN 4 N CRETE 40.68N 96.96W
06/11/2015 M3.02 INCH SALINE NE COCORAHS
RAINFALL 24 HOUR
0700 AM HEAVY RAIN 1 SW EAGLE 40.81N 96.45W
06/11/2015 M2.40 INCH CASS NE COCORAHS
RAINFALL 24 HOUR
0700 AM HEAVY RAIN 3 N COOK 40.55N 96.16W
06/11/2015 M2.20 INCH OTOE NE COCORAHS
RAINFALL 24 HOUR
0700 AM HEAVY RAIN HALLAM 40.54N 96.79W
06/11/2015 M2.15 INCH LANCASTER NE COCORAHS
RAINFALL 24 HOUR
0700 AM HEAVY RAIN 1 SE PANAMA 40.59N 96.50W
06/11/2015 M2.13 INCH LANCASTER NE COCORAHS
RAINFALL 24 HOUR
0700 AM HEAVY RAIN 1 SSW NEBRASKA CITY 40.66N 95.87W
06/11/2015 M2.11 INCH OTOE NE COCORAHS
RAINFALL 24 HOUR
0700 AM HEAVY RAIN 5 ESE STERLING 40.43N 96.29W
06/11/2015 M2.06 INCH JOHNSON NE COCORAHS
RAINFALL 24 HOUR
0700 AM HEAVY RAIN 1 W BURR 40.54N 96.32W
06/11/2015 M2.06 INCH OTOE NE COCORAHS
RAINFALL 24 HOUR
0700 AM HEAVY RAIN 9 WSW FAIRBURY 40.09N 97.33W
06/11/2015 M2.00 INCH JEFFERSON NE COCORAHS
RAINFALL 24 HOUR
&&
J-E.KLISHLocal storm report, Jun 11, 1:25 PM CDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
125 PM CDT THU JUN 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM HEAVY RAIN SHENANDOAH 40.76N 95.37W
06/11/2015 M3.55 INCH PAGE IA AWOS
RAINFALL PAST 6 HOUR FROM 0700 TO 1300.
&&
J-E.KLISHSpecial weather statement, Jun 11, 2:15 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
215 PM CDT THU JUN 11 2015
NEZ088-089-111945-
JEFFERSON NE-GAGE NE-
215 PM CDT THU JUN 11 2015
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN JEFFERSON AND WEST
CENTRAL GAGE COUNTIES UNTIL 245 PM CDT...
AT 215 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
PLYMOUTH...OR NEAR BEATRICE...MOVING EAST AT 15 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
BEATRICE.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 136 IN NEBRASKA BETWEEN MILE MARKERS 173 AND 183.
HIGHWAY 77 IN NEBRASKA BETWEEN MILEMARKERS 19 AND 29.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR SOUTHEASTERN
NEBRASKA.
LAT...LON 4025 9695 4031 9695 4037 9680 4037 9666
4027 9663 4020 9675
TIME...MOT...LOC 1915Z 253DEG 14KT 4028 9687
MAYESSpecial weather statement, Jun 11, 2:32 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
232 PM CDT THU JUN 11 2015
NEZ089-090-112015-
JOHNSON NE-GAGE NE-
232 PM CDT THU JUN 11 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN JOHNSON AND NORTHERN
GAGE COUNTIES UNTIL 315 PM CDT...
AT 232 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
BEATRICE...MOVING EAST AT 20 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
BEATRICE...PICKRELL AND FILLEY.
THIS INCLUDES HIGHWAY 77 IN NEBRASKA BETWEEN MILEMARKERS 24 AND 29.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR SOUTHEASTERN
NEBRASKA.
LAT...LON 4029 9681 4036 9683 4044 9662 4043 9650
4032 9646 4028 9654
TIME...MOT...LOC 1932Z 258DEG 16KT 4030 9678
MAYESLocal storm report, Jun 11, 2:53 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
253 PM CDT THU JUN 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM HEAVY RAIN 7 E PICKRELL 40.38N 96.60W
06/11/2015 E1.00 INCH GAGE NE TRAINED SPOTTER
1 INCH OF RAIN FELL IN 15 MINUTES.
&&
LANDSVORKSpecial weather statement, Jun 11, 3:08 PM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
308 PM CDT THU JUN 11 2015
IAZ079-NEZ067-112100-
MILLS IA-CASS NE-
308 PM CDT THU JUN 11 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MILLS...NORTHWESTERN
FREMONT...EASTERN CASS AND SOUTHEASTERN SARPY COUNTIES UNTIL 400 PM
CDT...
AT 308 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
WEEPING WATER...OR 26 MILES SOUTH OF OMAHA...MOVING EAST AT 25 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
PLATTSMOUTH...WEEPING WATER...PACIFIC JUNCTION...MURRAY AND MANLEY.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 34 IN IOWA BETWEEN MILE MARKERS 1 AND 3.
HIGHWAY 75 IN NEBRASKA BETWEEN MILE MARKERS 73 AND 76.
INTERSTATE 29 BETWEEN MILE MARKERS 25 AND 35.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR SOUTHWESTERN
IOWA AND SOUTHEASTERN NEBRASKA.
LAT...LON 4090 9577 4090 9581 4088 9581 4087 9584
4086 9585 4084 9626 4092 9627 4106 9593
4105 9581 4093 9575
TIME...MOT...LOC 2008Z 250DEG 22KT 4089 9615
MAYESThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 10:06 PM CDT | Special Weather Statement | OAX | Monona | 24 min |
| Jun 10, 10:35 PM CDT | Flash Flood Watch | OAX | Fremont, Harrison, Mills, Monona, Montgomery, Page and 2 more | 13 hr |
| Jun 11, 9:36 AM CDT | Areal Flood Advisory | OAX | Fremont, Page | 3 hr |
| Jun 11, 9:52 AM CDT | River Flood Warning | OAX | Montgomery | 66 hr |
| Jun 11, 9:52 AM CDT | River Flood Warning | OAX | Fremont | 4 days |
| Jun 11, 9:52 AM CDT | River Flood Warning | OAX | Pottawattamie | 38 hr |
| Jun 11, 9:52 AM CDT | River Flood Warning | OAX | Fremont | 54 hr |
| Jun 11, 10:05 AM CDT | River Flood Warning | OAX | Fremont | 71 hr |
| Jun 11, 11:56 AM CDT | Flash Flood Watch | OAX | Fremont, Mills, Montgomery, Page | 7 hr |
| Jun 11, 12:13 PM CDT | River Flood Warning | OAX | Page | 33 hr |
| Jun 11, 3:27 PM CDT | Special Weather Statement | OAX | Fremont | 33 min |
| Jun 11, 3:34 PM CDT | Tornado Warning | OAX | Fremont, Page | 26 min |
| Jun 11, 3:49 PM CDT | River Flood Warning | OAX | Fremont | 7 days |
| Jun 11, 3:49 PM CDT | River Flood Warning | OAX | Fremont | 7 days |
| Jun 11, 4:00 PM CDT | Special Weather Statement | OAX | Page | 45 min |
| Jun 11, 4:16 PM CDT | Severe Thunderstorm Warning | OAX | Page | 29 min |
| Jun 11, 5:53 PM CDT | Special Weather Statement | OAX | Page | 37 min |
Nearby
Flash Flood Warnings in Iowa, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.